MathSciNet Relay Station
MathSciNet bibliographic data
MR965674 35Q20 (35A20)
Albert, J. P.; Bona, J. L.; Felland, M. A criterion for the formation of singularities for the generalized Korteweg-de Vries equation. Mat. Apl. Comput. 7 (1988), no. 1, 3–11.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement